Benylin Mucus Cough Plus Decongestant Syrup provides an all-in-one relief from mucus symptoms. It gets to work on nasal mucus and also loosens chest mucus making it easier to cough up. It also relieves pain and fever.
When mucus builds up in the chest, it can prove difficult to get rid of by simply coughing up. It is therefore important to have something to take which can loosen mucus and relieve the feeling of heaviness. Benylin Mucus Cough Plus Decongestant Syrup contains two active ingredients, which include guaifenesin and phenylephrine hydrochloride. Guaifenesin loosens and thins chest mucus, making it easier for you to cough up and lighten the weighty feeling on your chest. Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and mucus production so that you can breathe more easily.
Adults & children 12 years and over: Take two 5ml spoonfuls every every 4 - 6 hours.
Do not take more than 4 doses in 24 hours.
Each 5ml of liquid contains: Guaifenesin 100 mg Pseudoephedrine Hydrochloride 30 mg.
Other ingredients include: Sucrose, Methyl Hydroxybenzoate, Propyl Hydroxybenzoate, Ethanol 5% v/v, Glycerol, Colourings (E124, E110).
Adults and children over the age of 12 years.
Keep out of the reach and sight of children.
Do not exceed the recommended daily dose.
Do not take with any other paracetamol-containing products.
If symptoms persist seek medical consultation.